# SDR CA160209010

- Difficulty date: February 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Leaking
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR DID NOT RETRACT, AFTER GEAR UP SELECTION ALL GEARS DID NOT RETRACT FOR APPROX 3 MINS. ALL GEAR THEN RETRACTED. ONCE GEAR UP AND LOCKED A NR 2 HYD PUMP CAUTION AND A PTU FAIL LIGHT ILLUMINATED. THESE THEN RESET WITHOUT INTERACTION. PILOT DECIDED TO RETURN TO BASE. A NORMAL GEAR EXTENSION WAS COMPLETED.  AIR FOUND IN NR 2 HYD SYSTEM. FLUID QTY DOWN 2 QTS. ELEVATOR PCU LEAKING.
